Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acdc1

Veteran Member
  • Total Reviews

    1
  • Content Count

    220
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About acdc1

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    United States

Recent Profile Visitors

5395 profile views
  1. Okay, I have looked high and low and can't find the answer to this question! Can you donate blood while on Spironalactone? The Red Cross website says that birth control (which I am also taking) is okay, but nothing about spironalactone (Aldactone). I would really like to donate blood or platelets soon.
  2. My face has been down, then up, and now it's way, way, way down. I've done everything I can think of. I'm on BC, I put on Benzaclin in the morning and another strong topical at night. I was on antibiotics for a while. I was getting the occasional cyst up until a week ago, when my mom encouraged me to switch facewashes. By this morning, almost every single pore in my forehead is clogged with a few whiteheads. The real kicker is my chin though. On my little chin, this morning, I had 17 whiteheads.
  3. My doctor recommended it, since it's the only "cure" for acne. My acne is mild but persistant, and will clear only to come back again. However, it's not severe enough to particularly bother me, and the downsides of acne (dry skin, blood tests, not being able to give blood- HUGE part of my life) outweighed the benefits. Get your derm to try some different topical and antibiotic methods first.
  4. I started the Pill (orthotricyclin lo- probably spelled wrong) to combat some hormonal nodules I was getting on my chin and to help some problems I was facing with ovarian cysts. I started it almost two weeks ago, and my face is NOT doing well at all. I'm on benzaclin and Retin-A, but my face has kind of erupted. My forehead was clear before starting, and now I have six pimples on my forehead, and well as red splotches on my cheeks (not zits, just looks splotchy and gross without makeup), a nodu
  5. my nodules always start below the skin. Like, you can't see it too well at first but you can feel it. And my nodules leave bad pink marks after they've healed.
  6. I would only take Accutane if your acne is very severe (big cysts and nodules), because it's a pretty tough medicine. It sounds like your acne is pretty mild. First of all, only wash your face twice a day, once in the morning and once before bed. Washing too much can make your skin more oily. Then, get some benzoyl peroxide and put it on your spots in the morning and at night after you wash your face. Eat healthy and exercise, but don't do anything too drastic. Your acne doesn't sound t
  7. Hmmm... honestly, if I were you, I would think about what's worse: the side affects or the acne. Both sound annoying (to put it mildly), but your acne sounds truly terrible. Have you thought about Accutane at all? Also, do you think that you're allergic to soy?
  8. I have 4 or 5 on my chin. Not huge, and not as bad as what some people describe. I can fairly easily disguise them with makeup. But they get pretty sore, and it feels like a new one comes up every day. It also takes forever, a week or more, for them to go away. The weird thing is, they're ONLY on my chin. My face is really clear everywhere else. Medicine won't help these things- I put BP, SA, and my nightly Tazorac on them, and nothing seems to help. It's only until a few days when it comes to a
  9. I've had those before too, and they definitely stink. Definitely ice it; it helps numb the pain and reduce inflammation. If the pain is annoying you, take ibuprophin (can't spell but you get the idea), which also helps to reduce inflammation.
  10. http://www.acne.org/messageboard/index.php/topic/166343-what-to-do-with-a-cystpimplezit/ This has some really good suggestions about what to do after you've popped a cyst or a pimple. I definitely recommend icing it, as well as taking ibuprofin to help with the inflammation and the pain.
  11. It's also my first year at university, and I've noticed worst acne right around my period. I've also been REALLY stressed out this week with midterms and papers to do, and I've been going to bed at 3 and waking up at 8. Not healthy. Is your sleep cycle a lot different?
  12. Have you switched soap, hair products, detergent, anything like that?
  13. Most of it was hormonal. I'm eating less than normal, but also "less healthily." It's hard when you have a Chik fil A and lots of cookies staring you right in the face I'm trying to keep off the freshman 15 (or 20), so I'm going to eat healthier. My skin's in all right shape right now.
  14. I had been doing really great, but I've been at college a week and I'm breaking out like crazy. Four bumps on my forehead, a few by my mouth, and a rash like thing on my cheek. I've been sweating much more than normal, but other than that my regimen hasn't changed. What should I do?
  15. First of all, your acne seems to be mild. Are you eating a good diet? some people find that their acne is made worst by eating certain foods, like a lot of sugar or dairy. Also, if you think the fish oil was helping a lot, it might be worth it to try to find a 1360 mg on the Internet. If you're able to, you might consider seeing a dermatologist if you aren't already. Last of all, if your username is in reference to 2PM's Taecyeon, you rock!
×